MAUDE Adverse Event Report: MICROPORT ORTHOPEDICS INC. GUARDIAN® RESURFACING FEMUR AXIAL PIN SIZE 4; KNEE COMPONENT

MICROPORT ORTHOPEDICS INC. GUARDIAN® RESURFACING FEMUR AXIAL PIN SIZE 4; KNEE COMPONENT
Model Number 25002114
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 01/21/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
This event will be updated once the investigation is complete.Trends will be evaluated.
 
Event or Problem Description
Allegedly, the surgeon elected to do a washout and poly/hinge swap due to a possible infection.

Brand Name
GUARDIAN® RESURFACING FEMUR AXIAL PIN SIZE 4
Common Device Name
KNEE COMPONENT
Manufacturer (Section D)
MICROPORT ORTHOPEDICS INC.
5677 airline rd.
arlington TN 38002
Manufacturer (Section G)
MICROPORT ORTHOPEDICS INC.
5677 airline rd.
arlington TN 38002
Manufacturer Contact
5677 airline road
arlington, TN 38002
9018674771
MDR Report Key13653419
Report Number3010536692-2022-00062
Device Sequence Number4893600
Product Code JDI
UDI-Device IdentifierM684250021141
UDI-PublicM684250021141
Combination Product (Y/N)N
Initial Reporter StateAL
Initial Reporter CountryUS
PMA/510(K) Number
K013035
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2022
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 04/20/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Other
Device Model Number25002114
Device Catalogue Number25002114
Device Lot Number1614168
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Distributor Facility Aware Date01/31/2022
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/31/2022
Supplement Date Received by Manufacturer01/31/2022
Initial Report FDA Received Date03/02/2022
Supplement Report FDA Received Date04/20/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age77 YR
Patient SexMale